# SDR QXEA200500790

- Difficulty date: April 12, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT AILERON UPPER SKIN LEADING EDGE HAS CHAFE MARKS.  REPAIRED IAW CRJ700 SRM 57-52-32-400-808-A01, 57-52-32-400-809-A01, 57-52-32-400-810-A01 AND SRM 57-52-32-400-811-A01.
